# SDR SWAA061924

- Difficulty date: June 4, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 62,920 hours, 58,460 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65C25636
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NLG ACTUATOR SUPPORT FITTING GUSSETT CRACKED IN RADIUS.  REMOVED AND REPLACED GUSSETT FITTING PER SRM.
